# SDR SWIA202164583

- Difficulty date: December 10, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL600*
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING OB GROUND SPOILER HINGE FLANGE HAS CHAFE(LOWER FLANGE) AND A GOUGE (UPPER FLANGE) (MARKED)     (C-CHECK RO 2/22/2022)    BLENDED OUT CHAFFING AND GOUGE TO A SMOOTH CONTOUR ON THE LOWER AND UPPER FLANGE OF RH WING OB GROUND SPOILER REF CRJ 700 SRM 51-12-00-001-001-A01.  REWORKED AREA FOUND TO BE WITHIN LIMITS PER REO 670-57-51-474, REV: --, 2022-01-18 ALL STEPS COMPLETED.   TACK CARD 51-900-1002-SKY  COMPLETED.
